Estimation for number of almost periodic solutions of first-order ordinary differential equations

Gennady Alferov, Gennady Ivanov, Artem Sharlay, Viktor Fedorov

Research output

Abstract

Approaches to estimating for the number of almost periodic solutions of ordinary differential equations are considered. Conditions that allow determinating both the upper and lower bounds for these solutions are found. The existence and stability of almost periodic problems are considered.

Original languageEnglish
Title of host publicationInternational Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018
EditorsT.E. Simos, T.E. Simos, T.E. Simos, T.E. Simos, Ch. Tsitouras, T.E. Simos
PublisherAmerican Institute of Physics
ISBN (Print)9780735418547
DOIs
Publication statusPublished - 24 Jul 2019
EventInternational Conference on Numerical Analysis and Applied Mathematics 2018, ICNAAM 2018 - Rhodes
Duration: 13 Sep 201818 Sep 2018

Publication series

NameAIP Conference Proceedings
Volume2116
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

ConferenceInternational Conference on Numerical Analysis and Applied Mathematics 2018, ICNAAM 2018
CountryGreece
CityRhodes
Period13/09/1818/09/18

Fingerprint

estimating
differential equations

Scopus subject areas

  • Ecology, Evolution, Behavior and Systematics
  • Ecology
  • Plant Science
  • Physics and Astronomy(all)
  • Nature and Landscape Conservation

Cite this

Alferov, G., Ivanov, G., Sharlay, A., & Fedorov, V. (2019). Estimation for number of almost periodic solutions of first-order ordinary differential equations. In T. E. Simos, T. E. Simos, T. E. Simos, T. E. Simos, C. Tsitouras, & T. E. Simos (Eds.), International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018 [080004] (AIP Conference Proceedings; Vol. 2116). American Institute of Physics. https://doi.org/10.1063/1.5114064
Alferov, Gennady ; Ivanov, Gennady ; Sharlay, Artem ; Fedorov, Viktor. / Estimation for number of almost periodic solutions of first-order ordinary differential equations. International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018. editor / T.E. Simos ; T.E. Simos ; T.E. Simos ; T.E. Simos ; Ch. Tsitouras ; T.E. Simos. American Institute of Physics, 2019. (AIP Conference Proceedings).
@inproceedings{c169578bdffe4e2ea31c7db47ce6aa65,
title = "Estimation for number of almost periodic solutions of first-order ordinary differential equations",
abstract = "Approaches to estimating for the number of almost periodic solutions of ordinary differential equations are considered. Conditions that allow determinating both the upper and lower bounds for these solutions are found. The existence and stability of almost periodic problems are considered.",
author = "Gennady Alferov and Gennady Ivanov and Artem Sharlay and Viktor Fedorov",
year = "2019",
month = "7",
day = "24",
doi = "10.1063/1.5114064",
language = "English",
isbn = "9780735418547",
series = "AIP Conference Proceedings",
publisher = "American Institute of Physics",
editor = "T.E. Simos and T.E. Simos and T.E. Simos and T.E. Simos and Ch. Tsitouras and T.E. Simos",
booktitle = "International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018",
address = "United States",

}

Alferov, G, Ivanov, G, Sharlay, A & Fedorov, V 2019, Estimation for number of almost periodic solutions of first-order ordinary differential equations. in TE Simos, TE Simos, TE Simos, TE Simos, C Tsitouras & TE Simos (eds), International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018., 080004, AIP Conference Proceedings, vol. 2116, American Institute of Physics, Rhodes, 13/09/18. https://doi.org/10.1063/1.5114064

Estimation for number of almost periodic solutions of first-order ordinary differential equations. / Alferov, Gennady; Ivanov, Gennady; Sharlay, Artem; Fedorov, Viktor.

International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018. ed. / T.E. Simos; T.E. Simos; T.E. Simos; T.E. Simos; Ch. Tsitouras; T.E. Simos. American Institute of Physics, 2019. 080004 (AIP Conference Proceedings; Vol. 2116).

Research output

TY - GEN

T1 - Estimation for number of almost periodic solutions of first-order ordinary differential equations

AU - Alferov, Gennady

AU - Ivanov, Gennady

AU - Sharlay, Artem

AU - Fedorov, Viktor

PY - 2019/7/24

Y1 - 2019/7/24

N2 - Approaches to estimating for the number of almost periodic solutions of ordinary differential equations are considered. Conditions that allow determinating both the upper and lower bounds for these solutions are found. The existence and stability of almost periodic problems are considered.

AB - Approaches to estimating for the number of almost periodic solutions of ordinary differential equations are considered. Conditions that allow determinating both the upper and lower bounds for these solutions are found. The existence and stability of almost periodic problems are considered.

UR - http://www.scopus.com/inward/record.url?scp=85069965189&partnerID=8YFLogxK

UR - http://www.mendeley.com/research/estimation-number-almost-periodic-solutions-firstorder-ordinary-differential-equations

U2 - 10.1063/1.5114064

DO - 10.1063/1.5114064

M3 - Conference contribution

AN - SCOPUS:85069965189

SN - 9780735418547

T3 - AIP Conference Proceedings

BT - International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018

A2 - Simos, T.E.

A2 - Simos, T.E.

A2 - Simos, T.E.

A2 - Simos, T.E.

A2 - Tsitouras, Ch.

A2 - Simos, T.E.

PB - American Institute of Physics

ER -

Alferov G, Ivanov G, Sharlay A, Fedorov V. Estimation for number of almost periodic solutions of first-order ordinary differential equations. In Simos TE, Simos TE, Simos TE, Simos TE, Tsitouras C, Simos TE, editors, International Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018. American Institute of Physics. 2019. 080004. (AIP Conference Proceedings). https://doi.org/10.1063/1.5114064